# SDR TRAX200700403

- Difficulty date: March 19, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N837AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7271
- Aircraft time: 21,593 hours, 18,636 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING MIDDLE L/E,I/B ATTACH ANGLE IS CRACKED.  REMOVED AND REPLACED RT WING ATTACH ANGLE L/E, IAW CRJ SRM 51-40-11 PG 1-3, CRJ SRM 51-41-02 PG 1-5, P/N 600-12045-12.
